M. Dziri, M. Jelassi, L. T. Rachdi, "Spaces of type and a convolution product associated with the spherical mean operator", International Journal of Mathematics and Mathematical Sciences, vol. 2005, Article ID 529182, 25 pages, 2005. https://doi.org/10.1155/IJMMS.2005.357
Spaces of type and a convolution product associated with the spherical mean operator
We define and study the spaces , , that are of type. Using the harmonic analysis associated with the spherical mean operator, we give a new characterization of the dual space and describe its bounded subsets. Next, we define a convolution product in , , and prove some new results.
Copyright © 2005 M. Dziri et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.